Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Counting points on curves using a map to $ \mathbf{P}^1$

Author: Jan Tuitman
Journal: Math. Comp. 85 (2016), 961-981
MSC (2010): Primary 11Y99, 11M38
Published electronically: July 10, 2015
MathSciNet review: 3434890
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new algorithm to compute the zeta function of a curve over a finite field. This method extends Kedlaya's algorithm to a very general class of curves using a map to the projective line. We develop all the necessary bounds, analyse the complexity of the algorithm and provide some examples computed with our implementation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y99, 11M38

Retrieve articles in all journals with MSC (2010): 11Y99, 11M38

Additional Information

Jan Tuitman
Affiliation: KU Leuven, Departement Wiskunde, Celestijnenlaan 200B, 3001 Leuven, Belgium

Received by editor(s): March 7, 2014
Received by editor(s) in revised form: September 10, 2014
Published electronically: July 10, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society